It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 Showing 1 - 20 of 26 for lexapro pupils. (0.002 seconds)


... weeks the Lexapro will keep you from waking up early. ... (21 replies)
... my pupils are enlarged and constantly dialating and undialating!!! i looked in the mirror both last night and this morning and my pupils are huge! ... (5 replies)
... my pupils are enlarged and constantly dialating and undialating!!! i looked in the mirror both last night and this morning and my pupils are huge! ... (21 replies)

... Did your pupils ever stop dilating? ... (3 replies)
... Has anyone experienced dilated pupils from Lexapro? ... (3 replies)
... f it really seems a huge problem. But to maybe calm you a little in the mean time... I have felt the same concern. I will look in the mirror and think "God, my pupils look huge. Maybe I am going crazy. Cause if you do psychadellic drugs your pupils dialate... I wonder if they will get stuck like that. ... (5 replies)
... Chances are the lexapro was not in your system anymore after nearly a week. How are you feeling now? ... (6 replies)
... I have been on 10mg of Lexapro for two weeks. The first couple of days I noticed my pupils being dilated but then it never happened again. ... (3 replies)
... My personal opinion is you need to relax. I am on 30mgs of Lexapro and I don't think I have ever thought about looking at my eyes. If your newly on Lexapro you may wake up early at first until it is fully in your system. I personally don't think it's that strong of a drug. ... (5 replies)
... thanks for all your replies. this morning is seems like my pupils are a bit better (it's only day 3 though on the drugs). this is my first SSRI drug. i'm only 17 so i haven't lived long enough to try different things. i read one post in another thread that just said to ignore ALL side effects for the first 1-2 weeks and then see how you are. i think i'm gonna try that. i... (5 replies)
... do you notice your pupils somewhat "throb" a little? ... (5 replies)
... I started taking Lexapro today, I've had the following symptoms: Dilated Pupils No Hunger (thought of food makes me gag) Sleepyness Is this normal ? What else should I expect? (31 replies)
... LOL, funny you mention the pupil enlargement. When I took Lexapro the first time a couple years ago (this is now my second time on it) I did notice my pupils seemed so different--they seemed huge. When I look at pictures from then, I dont notice it at all. Perhaps it was my mental thoughts at the time of how I was perceiving things but I am not too sure. Maybe it really is... (21 replies)
... see a doc or pharmacist , ask him to look at your eyes and see if he agrees with you, if so stop the lexapro and try some other med (5 replies)
... Yuck! That's an awful feeling! I had a heck of a time starting up on Lexapro. I take mine at night, but I've learned that I cannot take 10mg. I was waking up with dilated pupils. Maybe starting at 5mg for little while would help and then eventually moving back up to 10mg. Ask your doctor of course before you do so. I have been on 5mg for over a month now and it's helped... (3 replies)
... you could ask a pharmacist to look it up on his list of lexapro side effects, early side effects often go away after a few weeks when the med starts working properly (3 replies)
... ble time when I was on Wellbutirin. It gave me awful anxiety attacks and I had no appetite. I also had really bad side effects from Cymbalta. It would make my pupils huge and I got weird vision changes along with anxiety. The best I felt was when I was on Zoloft, but it HAD to be brand specific!! ... (4 replies)
... Adam, relax!! :nono: I don't know about my pupils, I never thought about looking at them to see if they were big or not. I will give you the same advice a friend gave me when I started on it. She told me not to worry about the side affects, just take each day at a time and measure how much better you feel. Then in a week - access where you were and where you are then. I... (201 replies)
... my pupils look like im on drugs, they're quite dialated! I hope thats normal. i kinda noticed it a little when i was on paxil... ... (201 replies)
... I tried Lexapro for almost one week at 10mg. ... (4 replies)




Pages: 1

All times are GMT -7. The time now is 09:57 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!